Skip to product information
1 of 1

Children's Ibuprofen Liquid - 100 mg (4 oz) DYE-FREE

Children's Ibuprofen Liquid - 100 mg (4 oz) DYE-FREE

100 mg/5 mL (4 oz Bottle) DYE-FREE

Compare to active ingredient of Children's Motrin Dye-Free.

Children’s strength Ibuprofen, oral suspension. Pain reliever/fever reducer (NSAID). Temporarily relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, reduces fever & lasts up to 8 hours. Berry flavor. For ages 2-11.

Item #

Item #:18068

Regular price $7.39
Regular price Sale price $7.39
Sale Sold out
Shipping calculated at checkout.
View full details